On Keisler singular-like models
Article first published online: 6 MAY 2008
Copyright © 2008 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 54, Issue 3, pages 330–336, June 2008
How to Cite
Mohsenipour, S. (2008), On Keisler singular-like models. Mathematical Logic Quarterly, 54: 330–336. doi: 10.1002/malq.200710047
- Issue published online: 6 MAY 2008
- Article first published online: 6 MAY 2008
- Manuscript Revised: 14 NOV 2007
- Manuscript Accepted: 14 NOV 2007
- Manuscript Received: 21 FEB 2007
- IPM. Grant Number: 83030321
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!